# SDR SWAA2023112816457

- Difficulty date: October 31, 2023
- Submitted: November 28, 2023
- Operation: Air carrier
- Aircraft: N968WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36679
- Aircraft time: 38,431 hours, 23,571 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL LOCTED BTW BS 927 TO BS 947.5 AT LEVEL STR 25R WL 156 AFT CARGO COMPARTMENT 2023-661594<[01] REPLACED WEB - INTERCOSTAL LOCTED BTW BS 927 TO BS 947.5 AT LEVEL STR 25R WL 156 AFT CARGO COMPARTMENT AND FASTENERS IAW B737-700 SRM 51-10-02 PAR. 9; SRM 51-40-02 AND DRAWING 147A7500 SHEET 36 REV. -;[02] REPLACED WEB - INTERCOSTAL LOCTED BTW BS 927 TO BS 947.5 AT LEVEL STR 25R WL 156 AFT CARGO COMPARTMENT AND FASTENERS IAW B737-700 SRM 51-10-02 PAR. 9; SRM 51-40-02 AND DRAWING 147A7500 SHEET 36 REV. -
